# SDR DL72W010178

- Difficulty date: January 31, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N2819W
- Make and model: Boeing 727247
- Aircraft serial: 21057
- Aircraft time: 76,901 hours, 51,816 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Corroded
- Location: Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERHAUL THE INBD TRACK, CORROSION AND WEAR WAS FOUND, WHICH WERE BEYOND ALLOWABLE LIMITS, AT MLG BEAM ATTACH BOLT HOLE AND SPOTFACES, SPOILER BEAM ATTACH HOLES, THE MLG DOOR AFT HINGE FITTING HOLES, THE TOGGLE DETENT HOLE AND THE CLIP ASSEMBLY ATTACH BOLT HOLES.  REPAIR PER ER/A 387604-14AD AND BF GOODRICH ENGINEERING REPAIR 23-0708.
